# SDR GLBA20111130F

- Difficulty date: November 29, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 32,574 hours, 39,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK ON THE LT BELLY SKIN AT FS 300, 2.2" FROM BELLY SKIN LT OTBD EDGE, 1.1" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-066.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
